COVIDIEN NANOCROSS 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Back to Search Results |
| Catalog Number |
AB14W040150150 |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Remove (1528); Compatibility Problem (2960); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during treatment of a soft tissue lesion in the mid left posterior tibial artery using the percutaneous transluminal angioplasty nanocross 014, the balloon inflated and tracked into the body without issue, but deflation difficulties occurred as the balloon would not fully deflate for approximately two minutes.The balloon catheter appeared to stretch during removal and became stuck on the wire, requiring both the balloon catheter and wire to be removed together.After removal from the body, the wire could not be separated from the catheter, as it was stuck inside, and the balloon catheter appeared stretched and detached.The procedure was completed using a new device of the same make and model.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis the device was returned with a 0.014¿ stuck in the device, the outer shaft was split with the inner shaft stretched and bunched, the distal end of the balloon was pulled back into the balloon, and all the markerbands are present, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.